Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A fixed point theorem of the alternative, for contractions on a generalized complete metric space


Authors: J. B. Diaz and Beatriz Margolis
Journal: Bull. Amer. Math. Soc. 74 (1968), 305-309
DOI: https://doi.org/10.1090/S0002-9904-1968-11933-0
MathSciNet review: 0220267
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales (Thèse présentée en juin 1920 a l'Université de Léopol [ = Lwów] pour obtenir le grade de docteur en philosophie), Fund. Math. 3 (1922), 133-181.
  • 2. W. A. J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations. II, Koninkl, Nederl. Akademie van Wetenschappen, Amsterdam, Proc. Ser. A (5) 61, and Indag. Math. (5) 20 (1958), 540-546. MR 124554
  • 3. W. A. J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations. III, Nieuw Arch. Wisk. (3) 6 (1958), 93-98. MR 124555


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11933-0

American Mathematical Society